It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all...
I've been reading around and noticed that everyone seems to have nervousness or jittery side effects from Xenadrin RF. Did you all start experiencing that the first day? I just started with it today..took one in the morning before breakfast and one at mid afternoon before lunch. And I feel fine. I don't exercise all that much except for walking once a day 5 days a week. The only thing I've noticed so far is a decrease in appetite..which is right up my alley!..and an increase thirst so I'm drinking lots of water. I'm 30 lbs overweight..this was gained from having my baby in October. I've tried for 4 months *my baby's age* to lose and haven't been successful at all. I lost 10 lbs right after having him and gained it right back 3 weeks later.
Should I expect the "getting wired" within the next couple of days?



------------------
~Jess~





All times are GMT -7. The time now is 07:13 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!